# SDR AALA2019101769024

- Difficulty date: October 15, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 46,650 hours, 18,201 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Regulator
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS AUTO CABIN SYS PRESSURIZATION SYS 1 & 2 FAULT DURING DESCENT. AIR PACK 2 REGULATOR FAULT IN FLIGHT.  MAINTENANCE TROUBLESHOT IAW TSM 21-31-00-810-828A, SYSTEM OPS CHECKS GOOD IAW AMM 21-31-00-710-002. MANUAL OPS CHECK TEST GOOD IAW AMM 21-31-00-710-003. SYSTEM CHECKS GOOD.
